Riesz fuzzy normed spaces and stability of a lattice preserving functional equation

Park, C. and Movahednia, E. and Mosadegh, S.M.S.M. and Mursaleen, M. (2018) Riesz fuzzy normed spaces and stability of a lattice preserving functional equation. Journal of Computational Analysis and Applications, 24 (3). pp. 569-579. ISSN 15211398

Full text not available from this repository.
Official URL: http://www.eudoxuspress.com/jocaaa2018.html

Abstract

The main objective of this paper is to introduce and to study fuzzy normed Riesz spaces. By the direct method, we prove the Hyers-Ulam stability of the following lattice preserving functional equation in fuzzy Banach Riesz space N2 (formula presented) are fuzzy normed Riesz space and fuzzy Banach Riesz space, respectively; and (formula presented) is a mapping such that (formula presented) for all τ, η ≥ 1 and α ∈ [0, 1).

Item Type: Article
Uncontrolled Keywords: Fixed point; Fuzzy normed Riesz space; Hyers-Ulam stability; Lattice preserving functional equation
Subjects: Q Science > QA Mathematics
Divisions: Faculties > Faculty of Science > Department of Mathematics
Depositing User: AMU Library
Date Deposited: 20 Jan 2018 05:32
Last Modified: 20 Jan 2018 05:32
URI: http://ir.amu.ac.in/id/eprint/10868

Actions (login required)

View Item View Item